Conjunction-based sorites: A misguided objection to degree-theoretic (fuzzy) solutions to sorites paradoxes [Book Review]

Journal of Philosophical Logic 39 (1):1 - 4 (2010)
In 1987, Crispin Wright argued that degree-theoretic (fuzzy) solutions to the Sorites paradox fail because the solutions do not work when the paradox is restated using a conjunctive major premise. I show that Wright is incorrect: degree-theoretic solutions also work when the paradox is stated with a conjunctive major premise.
Keywords Sorites paradox  Suzzy logic  Degree-theoretic  Logic  t-norms
Categories (categorize this paper)
DOI 10.1007/s10992-009-9121-y
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 29,511
Through your library
References found in this work BETA
Metamathematics of Fuzzy Logic.Petr Hajek - 1998 - Kluwer Academic Publishers.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Added to PP index

Total downloads
30 ( #174,055 of 2,180,740 )

Recent downloads (6 months)
2 ( #154,335 of 2,180,740 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature

There  are no threads in this forum
Nothing in this forum yet.

Other forums